Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 121 - 128 from 128

Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-128


Author(s): Jan De Beule, Albert Hoogewijs, Leo Storme
Title: On the size of minimal blocking sets of Q(4,q), for q=5,7
Year: 2003
Journal: ACM SIGSAM Bull. 149 (2004) 97--85
Status: published
Comment: final version
ACM-SIGSAM Bulletin page, link to journal issue


Author(s): Tom De Medts, Fabienne Haot, Katrin Tent, Hendrik Van Maldeghem
Title: Split BN-pairs of rank at least 2 and the uniqueness of splittings
Year: 2003
Journal: J. Group Theory 8 (2005), no. 1, 1-10.
Status: published
Keywords: Moufang, BN-pairs
Files: unique.pdf


Author(s): Jan De Beule, Klaus Metsch
Title: The smallest minimal blocking sets of H(2n,q^2)
Year: 2003
Journal: Disc. Math., 294 (2005) 75--81 (proceedings of the conference finite geometries 2003, Irsee)
Status: published
Keywords: polar space, hermitian variety, blocking set
ScienceDirect, link to journal issue


Author(s): Frank De Clerck, Stefaan De Winter, Joseph A. Thas
Title: A characterization of the semipartial geometries T2*(U) and T2*(B)
Year: 2003
Journal: European J. Combin. 25, 73-85, 2004
Status: published
European J. Combin. 25 (1), January 2004, 73-85


Author(s): Jan De Beule
Title: The smallest minimal blocking sets of Q(6,q), q even
Year: 2002
Journal: J. Combin. Design 11(2003) no. 4, 290--303
Status: published
Keywords: polar space, quadric, blocking set
Wiley InterScience, link to journal issue


Author(s): Stefaan De Winter
Title: Classification of SPG-systems of index 2
Year: 2002
Journal: Adv. Geom. 3, 423-432, 2003


Author(s): Stefaan De Winter, Joseph A. Thas
Title: SPG-reguli satisfying the polar property
Year: 2002
Journal: Des. Codes Cryptogr. 32, 153-166, 2004
Status: published


Author(s): Matthew R. Brown, Jan De Beule, Leo Storme
Title: Maximal partial spreads of T_2(O) and T_3(O)
Year: 2001
Journal: European J. Combin , 24 (2003), no. 1, 73--84
Status: published
Keywords: generalized quadrangle, partial spread
ScienceDirect, link to journal issue


Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-128

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login